# SDR 03FDEA02240

- Difficulty date: December 23, 2003
- Submitted: December 24, 2003
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310
- Aircraft serial: 237
- Aircraft time: 31,891 hours, 27,821 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Lever
- Condition: Faulty
- Location: Brake Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, GOT TAKEOFF CONFIGURATION WARNING WITH ECAM PARKING BRAKE ON WARNING.  REJECTED TAKEOFF PRIOR TO TAKEOFF.  TAKEOFF CONFIG CHECK SHOWED NORM FOR T/O.  NOTE ACARS  FLIGHT LOG PAGE NEVER SHOWED BLOCK OUT.  REMOVED AND REPLACED 7GG PARKING BRAKE CONTROL LEVER & SWITCH ASSY, RIG AND OPS CHECKED REF AMM 32-45-11-4 AND OPS CK AMM 32-45-00-5 & 32-42-00-5.
